Alert archive / California / Small Craft Advisories in 2011

Small Craft Advisory 286, NWS San Francisco Bay Area, CA

July 13, 2011

NWS San Francisco Bay Area, CA issued this small craft advisory at Jul 13, 2011, 2:48 AM PDT. It took effect at Jul 13, 2011, 11:00 AM PDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Jul 13, 2011, 2:48 AM PDT (09:48 UTC)
In effect from
Jul 13, 2011, 11:00 AM PDT
Expired
Jul 14, 2011, 2:49 AM PDT
In force
16 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

090 
WHUS76 KMTR 130948
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
248 AM PDT WED JUL 13 2011


PZZ565-131800-
/O.EXP.KMTR.SC.Y.0285.000000T0000Z-110713T1000Z/
/O.NEW.KMTR.SC.Y.0286.110714T0000Z-110714T1600Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
248 AM PDT WED JUL 13 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
9 AM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO
9 AM PDT THURSDAY. THE SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM
PDT EARLY THIS MORNING. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS
  AFTERNOON AND CONTINUE THROUGH THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-131800-
/O.NEW.KMTR.SC.Y.0286.110713T1800Z-110714T2200Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
248 AM PDT WED JUL 13 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 3 PM
PDT THURSDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO
3 PM PDT THURSDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT LATE THIS
  MORNING AND CONTINUE THROUGH AT LEAST THURSDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-131800-
/O.NEW.KMTR.SC.Y.0286.110713T1800Z-110714T2200Z/
POINT ARENA TO POINT REYES TO 10 NM-
248 AM PDT WED JUL 13 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 3 PM
PDT THURSDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO
3 PM PDT THURSDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 20 TO 30 KT THIS
  MORNING. LOCAL GALE FORCE GUSTS TO 35 KT WILL BE POSSIBLE NORTH
  OF POINT REYES TODAY AND TONIGHT. WINDS WILL SUBSIDE TO 15 TO 25
  KT ON THURSDAY...AND CONTINUE THROUGH AT LEAST THURSDAY
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-131800-
/O.NEW.KMTR.SC.Y.0286.110713T1800Z-110714T2200Z/
POINT REYES TO PIGEON POINT TO 10 NM-
248 AM PDT WED JUL 13 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 3 PM
PDT THURSDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO
3 PM PDT THURSDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT LATE THIS
  MORNING...AND CONTINUE THROUGH AT LEAST THURSDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-131800-
/O.NEW.KMTR.SC.Y.0286.110714T0000Z-110714T1600Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
248 AM PDT WED JUL 13 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
9 AM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO
9 AM PDT THURSDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS
  AFTERNOON...AND CONTINUE THROUGH THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-131800-
/O.NEW.KMTR.SC.Y.0286.110713T2100Z-110714T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
248 AM PDT WED JUL 13 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING. 

* WINDS: WEST WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON
  AND BEGIN TO SUBSIDE LATE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
4 follow-up statements
361 
WHUS76 KMTR 131551
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
851 AM PDT WED JUL 13 2011

PZZ570-140000-
/O.CON.KMTR.SC.Y.0286.110713T1800Z-110714T2200Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
851 AM PDT WED JUL 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY.

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT LATE THIS 
  MORNING AND CONTINUE THROUGH AT LEAST THURSDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-140000-
/O.CON.KMTR.SC.Y.0286.110713T1800Z-110714T2200Z/
POINT ARENA TO POINT REYES TO 10 NM-
851 AM PDT WED JUL 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY.

* WINDS: NORTHWEST WINDS WILL INCREASE TO 20 TO 30 KT THIS 
  MORNING. LOCAL GALE FORCE GUSTS TO 35 KT WILL BE POSSIBLE 
  NORTH OF POINT REYES TODAY AND TONIGHT. WINDS WILL SUBSIDE TO 
  15 TO 25 KT ON THURSDAY...AND CONTINUE THROUGH AT LEAST 
  THURSDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-140000-
/O.CON.KMTR.SC.Y.0286.110713T1800Z-110714T2200Z/
POINT REYES TO PIGEON POINT TO 10 NM-
851 AM PDT WED JUL 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY.

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT LATE THIS 
  MORNING...AND CONTINUE THROUGH AT LEAST THURSDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-140000-
/O.CON.KMTR.SC.Y.0286.110714T0000Z-110714T1600Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
851 AM PDT WED JUL 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 9 AM PDT THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON
TO 9 AM PDT THURSDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS 
  AFTERNOON...AND CONTINUE THROUGH THURSDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-140000-
/O.CON.KMTR.SC.Y.0286.110714T0000Z-110714T1600Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
851 AM PDT WED JUL 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 9 AM PDT THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON
TO 9 AM PDT THURSDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS 
  AFTERNOON AND CONTINUE THROUGH THURSDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-140000-
/O.CON.KMTR.SC.Y.0286.110713T2100Z-110714T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
851 AM PDT WED JUL 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON
TO 9 PM PDT THIS EVENING. 

* WINDS: WEST WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON 
  AND BEGIN TO SUBSIDE LATE THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
911 
WHUS76 KMTR 132059
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
159 PM PDT WED JUL 13 2011

PZZ570-140500-
/O.EXT.KMTR.SC.Y.0286.000000T0000Z-110715T1200Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
159 PM PDT WED JUL 13 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT FRIDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH AT
  LEAST FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-140500-
/O.EXT.KMTR.SC.Y.0286.000000T0000Z-110715T0600Z/
POINT ARENA TO POINT REYES TO 10 NM-
159 PM PDT WED JUL 13 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT
THURSDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH AT
  LEAST THURSDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-140500-
/O.EXT.KMTR.SC.Y.0286.000000T0000Z-110715T0600Z/
POINT REYES TO PIGEON POINT TO 10 NM-
159 PM PDT WED JUL 13 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT
THURSDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH AT
  LEAST THURSDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-140500-
/O.EXT.KMTR.SC.Y.0286.110714T0000Z-110715T1200Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
159 PM PDT WED JUL 13 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO
5 AM PDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 5 PM THIS
AFTERNOON TO 5 AM PDT FRIDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH FRIDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-140500-
/O.EXT.KMTR.SC.Y.0286.110714T0000Z-110715T1200Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
159 PM PDT WED JUL 13 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO
5 AM PDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 5 PM THIS
AFTERNOON TO 5 AM PDT FRIDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS
  AFTERNOON AND CONTINUE THROUGH FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-140500-
/O.EXT.KMTR.SC.Y.0286.110713T2100Z-110714T0600Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
159 PM PDT WED JUL 13 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT THIS
EVENING. 

* WINDS: WEST WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON 
  AND BEGIN TO SUBSIDE LATE THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
307 
WHUS76 KMTR 140338
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
838 PM PDT WED JUL 13 2011

PZZ570-141145-
/O.CON.KMTR.SC.Y.0286.000000T0000Z-110715T1200Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
838 PM PDT WED JUL 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH AT 
  LEAST FRIDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-141145-
/O.CON.KMTR.SC.Y.0286.000000T0000Z-110715T0600Z/
POINT ARENA TO POINT REYES TO 10 NM-
838 PM PDT WED JUL 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
THURSDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH AT 
  LEAST THURSDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-141145-
/O.CON.KMTR.SC.Y.0286.000000T0000Z-110715T0600Z/
POINT REYES TO PIGEON POINT TO 10 NM-
838 PM PDT WED JUL 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
THURSDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH AT 
  LEAST THURSDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-141145-
/O.CON.KMTR.SC.Y.0286.000000T0000Z-110715T1200Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
838 PM PDT WED JUL 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH 
  FRIDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-141145-
/O.CON.KMTR.SC.Y.0286.000000T0000Z-110715T1200Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
838 PM PDT WED JUL 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS 
  AFTERNOON AND CONTINUE THROUGH FRIDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-140600-
/O.CON.KMTR.SC.Y.0286.000000T0000Z-110714T0600Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
838 PM PDT WED JUL 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING. 

* WINDS: WEST WINDS 15 TO 25 KT DECREASING LATE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
182 
WHUS76 KMTR 140949
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
249 AM PDT THU JUL 14 2011



PZZ565-570-575-141100-
/O.CAN.KMTR.SC.Y.0286.000000T0000Z-110715T1200Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
249 AM PDT THU JUL 14 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

* WINDS: NORTHWEST WINDS HAVE SUBSIDED TO 10 TO 20 KT.
  HOWEVER...LOCAL GUSTS TO 25 KT WILL BE POSSIBLE THROUGH TONIGHT.

$$

PZZ540-545-141100-
/O.CAN.KMTR.SC.Y.0286.000000T0000Z-110715T0600Z/
POINT ARENA TO POINT REYES TO 10 NM-
POINT REYES TO PIGEON POINT TO 10 NM-
249 AM PDT THU JUL 14 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

* WINDS: NORTHWEST WINDS HAVE SUBSIDED TO 10 TO 20 KT.
  HOWEVER...LOCAL GUSTS TO 25 KT WILL BE POSSIBLE THROUGH TONIGHT.

$$

PZZ530-141800-
/O.NEW.KMTR.SC.Y.0287.110714T2100Z-110715T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
249 AM PDT THU JUL 14 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING. 

* WINDS: WEST WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON
  AND BEGIN TO SUBSIDE LATE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Jul 12, 10:22 PM PDT, 4 hours 26 minutes earlier.

Area forecast discussion, Jul 12, 10:22 PM PDT, 4 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1022 PM PDT TUE JUL 12 2011

.DISCUSSION...AS OF 9:35 PM PDT TUESDAY...PERSISTENCE WILL REIGN
AS AN UPPER LEVEL TROUGH CENTERED OVER THE PACIFIC NORTHWEST COAST
REMAINS IN PLACE THROUGH THE END OF THE WEEK. A DEEPENING MARINE
LAYER WILL ALLOW FOR EXTENSIVE INLAND PENETRATION OF THE COASTAL
STRATUS ONCE AGAIN TONIGHT. AREAS OF DRIZZLE WILL DEVELOP BY MORNING
ACROSS THE REGION. AS MENTIONED IN THE PREVIOUS DISCUSSION SATELLITE
IMAGERY FROM 24 HOURS AGO IS ALMOST IDENTICAL TO WHAT WE ARE SEEING
AT THIS HOUR. CONDITIONS THROUGH WEDNESDAY SHOULD BE VERY SIMILAR TO
WHAT WE SAW TODAY. STRATUS WILL SLOWLY CLEAR TO THE COAST BY THE
AFTERNOON WITH BELOW NORMAL TEMPERATURES PERSISTING. SOME AREAS
SHOULD EXPECT ONLY LATE AFTERNOON SUNSHINE OR POSSIBLY NONE AT ALL
AS THE DEEPER MARINE LAYER TAKES A BIT LONGER TO SCATTER OUT.

TEMPERATURES THIS AFTERNOON ONLY MANAGED TO GET INTO THE 60S ALONG
THE COAST AND BAY AND INTO THE 70S FARTHER INLAND. A FEW 80S WERE
SCATTERED WITHIN THE WARMEST INLAND VALLEYS. OUR WARMEST LOCATION
TODAY WAS THE PINNACLES WITH A HIGH OF 90 DEGREES. WITH LITTLE CHANGE
IN THE OVERALL WEATHER PATTERN THROUGH THE END OF THE WEEK CONDITIONS
ARE EXPECTED TO REPEAT THEMSELVES WITH ONLY A VARIATION OF A FEW
DEGREES.

FROM PREVIOUS DISCUSSION...
MEDIUM RANGE MODELS CONTINUE TO SHOW WARMER WEATHER FOR NEXT WEEK
AS THE UPPER TROUGH/LOW MOVE WESTWARD WITH A WARM HIGH BUILDING IN
FROM THE EAST. THEREFORE...MORE SEASONABLE TEMPERATURES WOULD
RETURN TO THE REGION BEGINNING MONDAY.

FORECAST REMAINS ON TRACK...NO UPDATES AT THIS TIME.

&&

.AVIATION...AS OF 10:22 PM PDT TUESDAY...LOW CLOUDS ARE SPREADING
BACK IN OVER ALL TERMINALS. MARINE LAYER IS AROUND 2000 FEET
DEEP. MVFR AND IFR CONDITIONS ARE EXPECTED ALL NIGHT WITH PARTIAL
CLEARING BY MIDDAY WEDNESDAY.

VICINITY OF KSFO...MVFR CEILINGS...WITH OCCASIONAL IFR EXPECTED
OVERNIGHT WITH LATE BURNOFF TOMORROW...LIKELY AROUND 20Z. AFTERNOON
SEABREEZE WINDS 15 TO 22 KT TAPERING OFF BY 03Z BUT PICKING BACK UP
AFTER 22Z WEDNESDAY.

KSFO BRIDGE APPROACH...SAME AS SFO.

MONTEREY BAY AREA TERMINALS...IFR CEILINGS EXPECTED OVERNIGHT WITH
PARTIAL CLEARING BY 21Z. LIGHT TO MODERATE WEST WINDS TO 15 KT AFT
22Z.

&&

.MTR WATCHES/WARNINGS...
     .TNGT...SCA...PT SUR TO POINT PIEDRAS BLANCAS 0-10 NM.

&&

PUBLIC FORECAST: CW
AVIATION/MARINE: SIMS

Nearby

Small Craft Advisories in California, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.